MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Fatigue (1849); Blurred Vision (2137); No Code Available (3191)
Date of Event 04/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Most likely underlying root cause of malfunction: user has high glucose value (b)(4).Note: during the follow-up call on (b)(6) 2017, the customer stated that her condition had improved and she was not currently having any diabetic symptoms.The customer stated that she had gone to the hospital on (b)(6) 2017.The customer stated the hospital diagnosis had been hyperglycemia.Customer stated she had received insulin iv which had brought her blood glucose from 600 mg/dl to 372 mg/dl and then she had been released (date not disclosed).The customer stated she felt much better; customer did want to give any further details and disconnected the call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Daughter is calling on behalf of the customer.The customer is concerned with test results from results obtained of 497 mg/dl.The customer's expected fasting blood glucose test result range is 125 - 155 mg/dl.Customer did not have hga1c information.During the call on (b)(6) 2017, the customer reported symptoms of blurry vision, thirsty and tired.Customer stated the day prior to call she had obtained a result of 600 mg/dl and had called her doctor; the doctor had not returned her phone call.Customer called her doctor during the phone call on (b)(6) 2017; the doctor's nurse told customer that she would have doctor call her back.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is stored according to specification.The test strip lot manufacturer's expiration date is 04/25/2018 and open vial date is (b)(6) 2017.Customer did not want to go through the meter memory to obtain other results, so blood glucose of 497 mg/dl is only reading: (b)(6).Memory concerns:497mg/dl.Customer was complaining about her sugar and she was not complaining about the meter.She wanted to know what to do for such high blood glucose; the day before she had 600 mg/dl (fasting) and doctor had not returned her phone call.Customer daughter stated that , " she would call (b)(4) back if she took her mother to the hospital.Customer did not want to go through the meter to get all the other data so only have today's blood glucose of 497mg/dl.Customer did not want a new meter or strips; she will call us after she speaks with md.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6529540
Report Number1000113657-2017-00755
Device Sequence Number840399
Product Code NBW
UDI-Device Identifier00096295126600
UDI-Public(01)00096295126600
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/25/2018
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMT2149
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2017
Initial Report FDA Received Date04/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY